Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bhargav84

Does Acne Meds cause hairs loss, is it reversible?

Recommended Posts

Any help would be appreciated. My dad is going bald in his 50's, I am only 20, and for the past 2 years I have noticed a huge difference in my hair. In the last 3 months I have only got my hair cut once. I have acne on my scalp, and doctors have given me oral antibiotics for the past 3 years to control it, I honestly think this might be the cause of my hair loss? Will my hair start to regrow normally if I stop medication? PLLLLEASE HELP!!!!

Beau.

Share this post


Link to post
Share on other sites

I personally have never read about a correlation between antibiotics and hairloss. Usually people speak of hair loss problems while on accutane. However, maybe somewhere here can enlighten us on the subject.

Its also possible that you are just at the age where you will experience some hair loss. It's not that uncommon in people in their 20s.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×